Slideshows Images Quizzes

Cefaclor

USER REVIEWS

Comment from: 45-54 on Treatment for less than 1 month (Patient) Published: December 12

My son had a severe allergic reaction to ceclor (hives). I have since discovered that many people are allergic to this drug.

Related Reading: hives

Comment from: Robert, 45-54 Female on Treatment for less than 1 month (Patient) Published: April 24

Prescribed for throat-sinus infection. Not sure why the Doctor gave it to me since I am allergic to Penicillin. I unfortunately did not do any research about the complications and read up about it. My back started itching really bad and swelled up with hives. He gave me an antidote (can't remember) and the hives went away. Told me to stop taking it. Ceclor is a cephalosporin type drug. I now tell all my Doctors about my allergic reaction to Ceclor and Penicillin to be safe.

Related Reading: sinus infection

Comment from: 35-44 on Treatment for less than 1 month (Patient) Published: September 29

Works Great, if you can find it.

Comment from: Female (Patient) Published: October 21

I had an allergic reaction to this drug with hives and itching all over my body. I do not raccomend it

Comment from: sa_s_i_c_it, 45-54 Female on Treatment for less than 1 month (Patient) Published: August 30

I was prescribed this medication over fifteen years ago. I took one tablet in the evening and one the next morning. By early afternoon all my joints became stiff and painfull to move. I discontinued the medicine and called my doctor who told me that it was not caused by Ceclor. I was on Neproxin for over two months for the stiffness and pain to go away. I changed my doc as well.

Comment from: louisvillegirl08, 25-34 on Treatment for less than 1 month (Patient) Published: February 05

I broke out into an allergic reaction from taking this medication. Hospitalized for days and out sick for OVER 2 weeks. I DO NOT recommend this medication to ANYONE!!!

Comment from: 25-34 (Patient) Published: February 04

My son and I both had a allergic reaction to this drug.

Comment from: cathy, 45-54 on Treatment for less than 1 month (Patient) Published: March 09

This is the 3rd time using this medication and I cannot say enough good things about it. Ive used it to treat pneumonia, pelvic infection and now a severe tooth infection.

Related Reading: pneumonia

Comment from: Jcliinton, 45-54 on Treatment for less than 1 month (Patient) Published: March 02

I was pregnant & baby was due in April. I got the flu which turned to bronchitis the had used other antibiotics but nothing worked and the baby was due in a few weeks. I asked the doctor if I could take ceclor because it covered a broader spectrum of bacteria . After reading his book he said yes. I had been sick since January & I knew I wouldn't make it through labor the condition I was in. The doctor said yes & I was well by the time I finished the medication & delivered a healthy baby with no ill effects!

Related Reading: flu | bronchitis

Comment from: 55-64 on Treatment for less than 1 month (Patient) Published: February 13

This has been the only drug to clear my pnuemonia

Comment from: 35-44 on Treatment for less than 1 month (Patient) Published: December 15

I took Ceclor and ended up vomiting, so dehydrated I had to go to the emergency room, and with transient hepatitis. This nasty drug does a real number on your liver - my advise is to STAY AWAY!

Related Reading: hepatitis | liver

Comment from: cathy, 35-44 on Treatment for less than 1 month (Patient) Published: April 21

I love ceclor it is easy on my system and one of the few that i DONT react to. Interesting to see that so many do. I love it. Works beautifully for me.

Comment from: nicole810, 35-44 on Treatment for less than 1 month (Patient) Published: October 07

It's my understanding that this drug is suppose to be very good for bacterial infections, and perhaps it is. My experience was not good as it closed off my airway and I ended up in the emergency room. If you are given this drug and have never used it before, I recommend you are with someone when you take it and be prepared for a possible allergic reaction. This is not to say all will have a reaction, but after what happened to me and reading about the others that are having problems with it, I would yield on the side of caution when taking for the first time.

Comment from: Heather, 25-34 on Treatment for less than 1 month (Patient) Published: August 10

This medicine gave me horrible headaches!! I wouldn't recomend it to anyone!

Comment from: 25-34 on Treatment for less than 1 month Published: September 11

The WORST!!!! My son was hospitalized because of this medication (poison). Very bad alergic reaction. Red bumps hives all over his body. This medication shoild be taken off the market.

Related Reading: hives

Comment from: Marcie, 45-54 on Treatment for less than 1 month Published: February 26

My son has a MAJOR reaction, red bumps like hives, and GI tract problems, to the point where his diapers were not enough to hold it. HORRIBLE DRUG!

Medical Editor: John P. Cunha, DO, FACOEP

Health Solutions From Our Sponsors